# SDR FDEA201105121827

- Difficulty date: May 12, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087233
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING OPEN HOLE PER WORKCARD E6-5710-7-5013 02 PT6.   WORK STEP 6D ON BOTTOM SKIN HOLE 'G'. CRACK ON BOTTOM SKIN HOLE "G" PERFORMED REPAIR PER DRAWING R57340199 ISSUE E AND EA 6-5710-150321 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
